# SDR SWAA2014120834782

- Difficulty date: November 21, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 56,393 hours, 44,763 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 365C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 500D, BETWEEN STRINGER 11R TO 12R.  R & R SHEAR TIE IAW SRM & DWG.
